Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
136 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Effient blood thinner side effects

Premium Questions

Dr. Kakkar S. MD

Iam taking Plavix for a blood thinner. I am not new to tanning .. I have been tanning in tanning beds for 40 plus years . so whit that being said I do know the pros and cons about tanning don't tell ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. Saddiq Ulabidin MD

Left hand swollen for no aparent reason, he has heart diseases pacemaker and takes blood thinner. The hand is swollen, red and hot to the touch. He is 79. ... View answer

Answered by : Dr. Saddiq Ulabidin ( General & Family Physician)
Dr. Senduran Narayanasamy MD

for someone with slight irregular hearbeat and slightly elevated blood pressure. i have also had a stent put in about nine years ago and i am taking a blood thinner. ... View answer

Answered by : Dr. Senduran Narayanasamy ( General & Family Physician)
Dr.   Dariush Saghafi MD

distressing. do you have any idea why these side effects are the result of the use of nose magic? Any help ... my nose look smaller and thinner. 4 and a half years later since i stopped using it , i... View answer

Answered by : Dr. Dariush Saghafi ( Neurologist)
Dr. Ajay Panwar MD

What are side effect of a concussion related to a blood clot in the brain? ... View answer

Answered by : Dr. Ajay Panwar ( Neurologist)

Public Forum Discussions

Dr. Rakesh Rai MD

I have been taking effient since April and I am exhibiting some of it s side effects, the slight ... started back on the effient the side effects came back. what can I do to... View answer

Answered by : Dr. Rakesh Rai ( General & Family Physician)
Dr. Akhtarhusian Ghausi MD

is on Plavix, which is a blood thinner, is there any reason why he shouldn t take Betmiga if he is on Plavix? ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Kaushal Bhavsar MD

are there side effects of XALERAlTO affter being off for a few months/? I read that there could be? I know that its a blood thinner medicine , but is there any side effects after... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr.    Mohammed Taher Ali MD

of the many side effects. I would like to know if some of the older blood thinners such as Plavix would ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

can anyone give me any of their side effects of the blood thinner cumundin? can anyone give me any of their side effects of the blood thinner cumundin? ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)

Mobile Questions and Answers

Dr.     Suresh Heijebu MD

no it has no such side effects.

Dr. Robert Galamaga MD

may affect the blood thinner level

Dr. Dr. Shruti Rijhwani MD

The most common one is bleeding that needs to be taken care of as its a blood thinner so hematuria or purpura should be looked for plus INR monitoring is advisable.